advertisement
Question
Posted by: D | 2010/03/05

Injection..spotting..pls help

I m a mother to a 6mths baby. I took a two months injection-intrate end of Janruary after by periods 28Jan, but this injection is disturbing my periods. Since monday I m jst spoting, today is friday already and having painful cramps but something coming out nicely. I m worried that is this ok or should I change type of contraception?
Anyone experiencing this?

Thnx!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is common. It often settles after the second injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/03/07

This is common. It often settles after the second injection.

Best wishes

Reply to gynaedoc
Posted by: anon | 2010/03/06

The spotting and the irregular periods is nomal its your body''s way of dealing with it, it should stop after your next injection. I would personally advice against the injection as you will gain some wait and that your period will stop comletely after a while of being on the injection, thats what happened to me...

Reply to anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement